| Catalog Number |
1115000030 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
This report summarizes 2 malfunction events(s), where it was reported the devices experienced brakes do not remain engaged.No adverse consequence or clinically relevant delay in treatment was reported.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device was functionally/visually inspected in the field.The device was repaired and returned to use.1 device is pending evaluation.There was no remedial action taken.This device is not labeled for single use.
Additional Manufacturer Narrative
Adding an additional device to this summary report.1 device is still pending evaluation.
Event or Problem Description
This report now summarizes 3 malfunction events(s), instead of 2.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
In accordance with the ¿final guidance on medical device reporting for manufacturers¿ issued on november 7, 2016, stryker medical will no longer report the hazard of brakes do not remain engaged; unexpectedly disengage during use for our stretcher lines (product code fpo), as this hazard has not caused or contributed to any serious injuries in at least two years.The last serious adverse event manufacturer report #0001831750-2020-00300 was originally submitted on february 7th, 2020.While no new mdrs will be generated for this hazard moving forward, additional supplemental records may be submitted for past reported events if new information becomes available.Should a new serious adverse event occur attributed to this hazard, mdr reporting will resume.
Additional Manufacturer Narrative
The device that was pending evaluation was not made available by the customer; the reported issue was not confirmed.Evaluation results findings (components/results).1 device: appropriate term/code not available/no findings available.
Event or Problem Description
No new information.